# SDR UIEA2019040803827

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,822 hours, 20,475 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Part serial: NSN
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN FLEXIBLE SURGE DUCT. REPLACED FLEXIBLE SURGE DUCT IAW AMM 49-53-01. LEAK AND POS CHECK GOOD.
